Alert archive / West Virginia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 73, NWS Charleston, WV

June 26, 2015McDowell County, West Virginia; Buchanan County, Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jun 26, 2015, 4:27 AM EDT for McDowell County, West Virginia; Buchanan County, Virginia. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2015, 4:27 AM EDT (08:27 UTC)
Expired
Jun 26, 2015, 5:16 AM EDT
In force
49 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Buchanan County, VA, McDowell County, WV

The radar

The Charleston,WV radar (KRLX), 115 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 8.5 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 195 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
195 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
1863 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

554 
WUUS51 KRLX 260827
SVRRLX
VAC027-WVC047-260930-
/O.NEW.KRLX.SV.W.0073.150626T0827Z-150626T0930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
427 AM EDT FRI JUN 26 2015

THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BUCHANAN COUNTY IN VIRGINIA...
  SOUTHERN MCDOWELL COUNTY IN WEST VIRGINIA...

* UNTIL 530 AM EDT

* AT 426 AM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED 10 MILES SOUTHEAST OF ARGO...OR
  12 MILES NORTHEAST OF GRUNDY...AND MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GARY...WAR...BRADSHAW...ANAWALT...ELBERT...JOLO...JENKINJONES...
  COALWOOD...ROSEANN...CUCUMBER...AVONDALE...STACY AND HURLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3735 8210 3748 8196 3732 8140 3727 8143
      3725 8148 3725 8150 3723 8151 3721 8156
      3720 8168 3724 8173 3720 8176 3720 8179
TIME...MOT...LOC 0826Z 296DEG 17KT 3739 8192 

$$

14
1 follow-up statement
751 
WWUS51 KRLX 260916
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
516 AM EDT FRI JUN 26 2015

VAC027-WVC047-260926-
/O.CAN.KRLX.SV.W.0073.000000T0000Z-150626T0930Z/
BUCHANAN VA-MCDOWELL WV-
516 AM EDT FRI JUN 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BUCHANAN AND
SOUTHERN MCDOWELL COUNTIES IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3735 8210 3748 8196 3732 8140 3727 8143
      3725 8148 3725 8150 3723 8151 3721 8156
      3720 8168 3724 8173 3720 8176 3720 8179
TIME...MOT...LOC 0912Z 296DEG 17KT 3728 8165 

$$

14

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:20 AM EDT, 2 hours 7 minutes earlier.

Area forecast discussion, Jun 26, 2:20 AM EDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
220 AM EDT FRI JUN 26 2015

.SYNOPSIS...
WAVES OF LOW PRESSURE ALONG A FRONTAL BOUNDARY AFFECT THE AREA
THROUGH FRIDAY. A STRONGER LOW AND COOL FRONT WILL CAUSE
UNSETTLED WEATHER OVER THE WEEKEND. ANOTHER FRONT FOR NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
200 AM UPDATE...
RAISED POPS FRI MORNING FOR WARM ADVECTION / THETA E ADVECTION
PRECIPITATION. NEAR TERM MODELS SHOW CURRENT CONVECTION HEADING
MOSTLY S OF THE AREA AND DISSIPATING BUT THEN REDEVELOPING
FARTHER N TOWARD SUNRISE OR SHORTLY THEREAFTER.

PREV DISCN...
NO BIG CHANGES IN THE LATE EVENING UP. THE SHIFT SOUTH...
WE MADE TO THE HIGHER POPS...SEEMS TO BE PANNING OUT. STILL KEPT
HIGHER POPS OVER OUR SOUTHERN COUNTIES...BUT CONTINUED
TO BRING BACK CHANCE POPS OVERNIGHT IN THE NORTH...WITH CHANCES
OF RAIN EVEN FRIDAY MORNING.

IF CELLS IN CENTRAL KY AT 0230Z...LINE UP AND DROP INTO OUR
EXTREME SOUTH...COULD NOT COMPLETELY RULE OUT FLASH FLOOD
CONCERNS. BUT AS OF 0230Z...MOST RAIN AMOUNTS HAVE BEEN A HALF
INCH IN THE CELLS AND THAT IS OUR DRIEST AREA. THE LOW LEVEL
INFLOW ON THE 88D VADS ARE NOT AS IMPRESSIVE AS WE SAW EARLIER
THIS EVENING.

DESPITE CLOUDS...AREAS OF STRATUS OR VARIABLE FOG COULD FORM IN
WAKE OF ANY RAIN.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
NO SIGNIFICANT CHANGES MADE TO THE PREVIOUS FORECAST. A STRONG
COLD FRONT WILL SWEEP ACROSS THE AREA ON SATURDAY AS LOW PRESSURE
LIFTS NORTHEAST ACROSS THE AREA. FRONT WILL BE TO THE EAST OF THE
CWA BY SATURDAY AFTERNOON OR EVENING. COULD BE SEVERE WEATHER ON
SATURDAY...MAINLY ACROSS THE EASTERN ZONES...BUT CANT BE
COMPLETELY RULED OUT OTHER PLACES AS WELL. IN ADDITION...GUSTY
WINDS EXPECTED ACROSS THE AREA ON SATURDAY AS THE LOW AND
ASSOCIATED FRONT PUSH THROUGH THE AREA.

LOW WILL CONTINUE TO PUSH OFF TO THE NORTHEAST SATURDAY NIGHT AND
SUNDAY. AREA WILL BE IN A COOL MOIST PATTERN ON SUNDAY...WITH SOME
LIGHT SHOWERS CONTINUING ON SUNDAY...PARTICULARLY ACROSS THE
MOUNTAINS AND NORTHERN WV/SOUTHEAST OHIO ZONES IN THE NW FLOW.
BRIEF HIGH PRESSURE WILL BUILD IN LATER IN THE DAY SUNDAY...FOR
SOME GRADUAL CLEARING/DRYING...PARTICUARLY ACROSS THE WEST AND
SOUTH.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
GIVEN THE CONTINUATION OF A SERIES OF UPPER TROUGHS AND FRONTS
MOVING ACROSS THE AREA NEXT WEEK...WILL GENERALLY KEEP THIS
PERIOD UNSETTLED. HARD TO TIME THESE SYSTEMS...SO WILL BROADBRUSH
AND KEEP CHANCE POPS FOR SHOWERS AND STORMS FOR EACH DAY NEXT
WEEK. TEMPERATURES WILL CONTINUE TO BE MODERATE DUE TO THE CLOUDS
AND SHOWERS...EVEN AS THE COOLER CANADIAN AIRMASS EXITS EAST BY
MONDAY.

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
NRN SITES PKB...CKB AND EKN WILL HAVE TIMES OF MVFR STRATOCU...IFR
STRATUS AND/OR FOG OVERNIGHT INTO EARLY FRI MORNING JUST N OF A
WARM FRONT. MVFR TO PERHAPS IFR FOG CAN FORM ACROSS SRN SITES.

THE WARM FRONT WILL RESULT IN INCREASING COVERAGE OF SHOWERS AND
THUNDERSTORMS FRI MORNING THAT WILL BRING MVFR TO BRIEF IFR
CONDITIONS INTO FRI AFTERNOON. A COLD FRONT AND LOW PRESSURE
SYSTEM WILL BRING EVEN MORE WIDESPREAD SHOWERS AND THUNDERSTORMS
FRI NT THAT WILL LIKELY EVENTUALLY BRING IFR CONDITIONS OVERNIGHT
FRI NT.

SFC FLOW WILL BE VARIABLE TO LIGHT W ACROSS NRN SITES AND
MOUNTAINS OVERNIGHT INTO FRI AND VARIABLE TO LIGHT E ELSEWHERE
     BECOMING LIGHT E TO SE EVERYWHERE FRI NT. LIGHT W TO NW FLOW
ALOFT OVERNIGHT AND FRI MORNING WILL BECOME LIGHT SW FRI
AFTERNOON AND EVENING AND THEN STRENGTHEN OVERNIGHT FRI NT.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z SATURDAY...

FORECAST CONFIDENCE: LOW.

ALTERNATE SCENARIOS: IFR IN FOG AND STRATUS OVERNIGHT INTO FRI
MORNING MAY VARY...ONE OR THE OTHER MAY BECOME MORE PREDOMINANT.
CONDITIONS IN SHOWERS AND THUNDERSTORMS FRI AND FRI NT WILL VARY.

.AFTER 06Z SATURDAY...POSSIBLE IFR IN SHOWERS AND THUNDERSTORMS
OVERNIGHT FRI NT AND SAT.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...ARJ/JMV
NEAR TERM...KTB/TRM/26
SHORT TERM...SL
LONG TERM...JMV
AVIATION...TRM
Hazardous weather outlook, Jun 26, 12:01 AM EDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
1201 AM PM EDT FRI JUN 26 2015

OHZ066-067-075-076-084-WVZ009>011-019-020-030>032-039-040-270015-
PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-WOOD-PLEASANTS-TYLER-RITCHIE-
DODDRIDGE-LEWIS-HARRISON-TAYLOR-UPSHUR-BARBOUR-
1201 AM EDT FRI JUN 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...AND PORTIONS
OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY
DOWNPOURS FRIDAY AFTERNOON INTO SATURDAY. THIS COULD CAUSE WATER
ISSUES ON SMALL STREAMS. STRONG RISES COULD ALSO OCCUR ON RIVERS.
A FLASH FLOOD WATCH MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ083-085>087-WVZ006>008-014>018-027>029-036>038-046-047-270015-
JACKSON OH-MEIGS-GALLIA-LAWRENCE OH-CABELL-MASON-JACKSON WV-PUTNAM-
KANAWHA-ROANE-WIRT-CALHOUN-CLAY-BRAXTON-GILMER-FAYETTE-NICHOLAS-
WEBSTER-POCAHONTAS-RANDOLPH-
1201 AM EDT FRI JUN 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND MUCH OF
WEST VIRGINIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY
DOWNPOURS FRIDAY INTO SATURDAY. THIS COULD CAUSE WATER ISSUES ON
SMALL STREAMS. STRONG RISES COULD ALSO OCCUR ON RIVERS. A FLASH
FLOOD WATCH MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WVZ013-025-026-033>035-270015-
LINCOLN-LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH-
1201 AM EDT FRI JUN 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN WEST
VIRGINIA.

.DAY ONE...TONIGHT.

LOCAL DOWNPOURS COULD CAUSE THE USUAL POOR DRAINAGE FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY
DOWNPOURS FRIDAY INTO SATURDAY. THIS COULD CAUSE WATER ISSUES ON
SMALL STREAMS. STRONG RISES COULD ALSO OCCUR ON RIVERS. A FLASH
FLOOD WATCH MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ105-VAZ003-004-WVZ005-024-270015-
LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-MINGO-
1201 AM EDT FRI JUN 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHWEST
VIRGINIA...AND PORTIONS OF SOUTHERN WEST VIRGINIA AND WESTERN WEST
VIRGINIA.

.DAY ONE...TONIGHT.

OVERNIGHT SHOWERS OR STORMS COULD STILL PRODUCE LOCAL DOWNPOURS.  IF
REPETITIVE SHOWERS DEVELOP...LOCAL FLASH FLOODING COULD OCCUR.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS FRIDAY
AFTERNOON OR FRIDAY EVENING.

SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY
DOWNPOURS FRIDAY INTO SATURDAY. THIS COULD CAUSE WATER ISSUES ON
SMALL STREAMS. STRONG RISES COULD ALSO OCCUR ON RIVERS. A FLASH
FLOOD WATCH MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ101>103-270015-
GREENUP-CARTER-BOYD-
1201 AM EDT FRI JUN 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS FRIDAY AFTERNOON
AND EVENING.

SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY
DOWNPOURS FRIDAY INTO SATURDAY. THIS COULD CAUSE WATER ISSUES ON
SMALL STREAMS. STRONG RISES COULD ALSO OCCUR ON RIVERS. A FLASH
FLOOD WATCH MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KTB

In the hours before

Local storm report, Jun 25, 10:32 PM EDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHARLESTON WV
1032 PM EDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             4 SE CARTER CAVES STATE 38.34N  83.07W
06/25/2015  E1.25 INCH       CARTER             KY   PUBLIC

            FELL NEAR COMMUNITY OF GREGORYVILLE ON HWY 60. TIME
            ESTIMATED FROM RADAR.

0625 PM     HAIL             2 NW HITCHINS           38.30N  82.94W
06/25/2015  E1.25 INCH       CARTER             KY   PUBLIC

            FELL ON WELLS RD. JUST NORTH OF HWY 773. TIME ESTIMATED
            FROM RADAR.

0626 PM     HAIL             HITCHINS                38.28N  82.92W
06/25/2015  E1.25 INCH       CARTER             KY   PUBLIC

0749 PM     HAIL             4 NE CRUM               37.95N  82.40W
06/25/2015  E1.25 INCH       WAYNE              WV   TRAINED SPOTTER

            HALF DOLLAR HAIL

0758 PM     HAIL             4 E CRUM                37.91N  82.38W
06/25/2015  E0.70 INCH       WAYNE              WV   PUBLIC

            FELL ALONG OLD FORK OF JENNIES CREEK RD. TIME ESTIMATED
            FROM RADAR.

0800 PM     HAIL             4 NE CRUM               37.95N  82.40W
06/25/2015  M1.50 INCH       WAYNE              WV   TRAINED SPOTTER

            AFTER THE STORM....FOUND A FEW PING PONG BALLS

0924 PM     HAIL             2 ESE GALLUP            38.01N  82.59W
06/25/2015  E1.00 INCH       LAWRENCE           KY   PUBLIC

&&

EVENT NUMBER RLX1501417 RLX1501418 RLX1501423 RLX1501419 RLX1501421
RLX1501420 RLX1501422

WOLFE
Special weather statement, Jun 25, 11:12 PM EDT, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1112 PM EDT THU JUN 25 2015

WVZ013-025-026-260400-
BOONE-LOGAN-LINCOLN-
1112 PM EDT THU JUN 25 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN LINCOLN...NORTHWESTERN
BOONE AND NORTH CENTRAL LOGAN COUNTIES...

AT 1111 PM EDT...A STRONG THUNDERSTORM WAS OVER GILL...OR 12 MILES
SOUTH OF HAMLIN...MOVING EAST AT 25 MPH.

DIME TO NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MADISON...CHAPMANVILLE...GILL...JULIAN...SPURLOCKVILLE...HARTS...
RANGER...DANVILLE...PALERMO...FOSTER...MUD...TURTLE CREEK...
WOODVILLE...ALKOL AND JEFFREY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3817 8217 3818 8180 3819 8176 3819 8171
      3786 8188 3806 8221
TIME...MOT...LOC 0311Z 274DEG 22KT 3811 8214

14

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 9:22 PM EDTSevere Thunderstorm WarningRLXLincoln, Mingo, Wayne38 min
Jun 25, 10:02 PM EDTSpecial Weather StatementRLXBoone58 min
Jun 25, 10:25 PM EDTSpecial Weather StatementRLXWayne50 min
Jun 25, 11:12 PM EDTSpecial Weather StatementRLXLincoln48 min
Jun 26, 4:00 AM EDTSevere Thunderstorm WarningRLXMcDowell30 min
Jun 26, 5:09 AM EDTFlash Flood WatchRLXBarbour, Boone, Braxton, Cabell, Calhoun, Clay and 22 more35 hr
Jun 26, 5:50 AM EDTSpecial Weather StatementRLXClay, Fayette, Jackson, Kanawha, Mason, Nicholas and 1 more55 min
Jun 26, 6:46 AM EDTSpecial Weather StatementRLXBraxton, Calhoun, Clay, Jackson, Nicholas, Roane and 2 more59 min
Jun 26, 5:31 PM EDTFlash Flood WarningRLXMason6 hr
Jun 26, 5:58 PM EDTSevere Thunderstorm WarningRLXJackson, Mason, Putnam62 min
Jun 26, 7:00 PM EDTSevere Thunderstorm WarningRLXCalhoun, Jackson, Kanawha, Mason, Putnam, Roane and 1 more60 min
Jun 26, 7:24 PM EDTTornado WarningRLXJackson, Roane36 min
Jun 26, 7:54 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Clay, Gilmer, Jackson, Kanawha and 2 more66 min
Jun 25, 8:26 PM EDTSpecial Weather StatementRLXDickenson49 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2015Severe Thunderstorm Warnings in Virginia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.